Title: On the long-time stability of a temporal discretization scheme for the three dimensional viscous primitive equations
Authors: Hsia, Chun-Hsiung
Shiue, Ming-Cheng
應用數學系
Department of Applied Mathematics
Issue Date: 1-May-2018
Abstract: In this article, a semi-discretized Euler scheme to solve the three dimensional viscous primitive equations is studied. Based on suitable assumptions on the initial data and forcing terms, the long-time stability of the proposed scheme is proven by showing that the norm (in space variables) of the solutions is bounded at each time step when the time step satisfies certain smallness condition.
URI: http://dx.doi.org/10.1007/s00211-017-0934-2
http://hdl.handle.net/11536/144839
ISSN: 0029-599X
DOI: 10.1007/s00211-017-0934-2
Journal: NUMERISCHE MATHEMATIK
Volume: 139
Begin Page: 187
End Page: 245
Appears in Collections:Articles